# SDR DALA2024061806168

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 28,562 hours, 3,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Detached
- Location: Arming Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 3R DOOR ARMING PIN FELL INTO DOOR. CORRECTIVE ACTION: FOUND DOOR ARMING PIN UNDER ARMING LEVER, REATTACHED TO LANYARD AND INSTALLED INTO DISARMING SLOT. OK FOR SERVICE. (6141620)
